Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Redness, swelling of skin tag below armpit. Pasted a band-aid over it. Treatment?

Hii, i recently saw that my skin tag slightly below my armpit which i had since I was young, has became red and swollen, to a size of a tiny bead. At first i ignored it, but it hurt a tiny bit when it rubbed along my skin so I pasted a band-aid over it to keep it down so that it wont hurt even when I take the band-aid off. I also googled and found out the string-tying method to stop blood from flowing to it but mine s quite small so im not really sure about it. Should I see my doctor for it or just leave it ?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Most probably you are having folliculitis that is inflammation of hair follicle.Bandid woun't do any thing.I would suggest you to consult a physician,who will be able to examine and let you know what exactly it is and may prescribe you appropriate treatment.
Hope this answers your question
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor